WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 120MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Back to Search Results |
| Model Number |
04.038.420S |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional product code ktt.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.Device history lot: part number: 04.038.420s, lot number: h649568, part manufacture date: jun 08, 2018, manufacturing location: (b)(4), part expiration date: may 31, 2028, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna fenestrated helical blade 120mm - sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history review: this lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, patient underwent a right cephalomedullary nail.The patient returned to or to remove a trochanteric fixation nail advanced (tfna) nail and trochanteric fixation nail advanced (tfna) fenestrated helical blade due to blade cut out.The nail, helical blade and distal locking screw were removed with no difficulties.All hardware was intact, and no hardware remained in the patient.The right hip was revised to a total hip arthroplasty.The procedure was successfully completed.The patient was stable at end of procedure.Concomitant device reported: unknown screws: locking (part # unknown, lot # unknown, quantity # unknown), 12mm/130 deg titanium cannulated tfna nail (part # 04.037.244s, lot # 38p4303, quantity # 1).This complaint involves one (1) device.This report is for (1) tfna fenestrated helical blade 120mm - sterile.This is report 1 of 1 for (b)(4).
Event or Problem Description
It was reported that on (b)(6) 2020, the patient returned to operating room to remove a trochanteric fixation nail advanced (tfna) nail and trochanteric fixation nail advanced (tfna) fenestrated helical blade due to helical blade cut out.The nail, helical blade and distal locking screw were removed with no difficulties.There was no allegation/malfunction with the distal locking screw.All hardware was intact and no hardware remained in the patient.The right hip was revised to a total hip arthroplasty.The original implantation of a right cephalomedullary nail was unknown.The procedure was successfully completed.The patient was stable at end of procedure.Concomitant device reported: unknown screws: locking (part # unknown, lot # unknown, quantity # unknown) 12mm/130 deg titanium cannulated tfna nail (part # 04.037.244s, lot # 38p4303, quantity # 1).This report is for (1) tfna fenestrated helical blade 120mm - sterile.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5.D7, d11.H6: patient code 3191 is used to capture additional medical/surgical intervention required and medical device removal.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.